# SDR DALA2023082907033

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 89,301 hours, 17,307 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 SLIDE ARMED LIGHT 1L F/A PNL INOP, CORRECTIVE ACTION: UNABLE TO DUPLICATE FAULT. PERFORMED SLIDE-RAFT ARMED WARNING SYSTEM OPS TEST PER B767-400 AMM 52-73. OPS CHECK GOOD. MEL CLEARED. PLACARD REMOVED (4118279)
